Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 78.

Ruiz Sancho, Jesús María (1990) A characterization of sums of 2nth powers of global meromorphic functions. Proceedings of the American Mathematical Society, 109 (4). pp. 915-923. ISSN 0002-9939

Ruiz Sancho, Jesús María (1989) A dimension theorem for real spectra. Journal of Algebra, 124 (2). pp. 271-277. ISSN 0021-8693

Ruiz Sancho, Jesús María (1989) A going-down theorem for real spectra. Journal of Algebra, 124 (2). pp. 278-283. ISSN 0021-8693

Ruiz Sancho, Jesús María (1984) A note on a separation problem. Archiv der Mathematik, 43 (5). pp. 422-426. ISSN 0003-889X

Ruiz Sancho, Jesús María (1986) A remark on fields with the dense orbits property. Pacific Journal of Mathematics, 121 (1). pp. 189-192. ISSN 0030-8730

Gascón, Francisco G. and Peralta Salas, Daniel and Ruiz Sancho, Jesús María (2000) A separation bound for non-Hamiltonian differential equations with proper first integrals. Journal of Mathematical Physics, 41 (5). pp. 2922-2930. ISSN 0022-2488

Ruiz Sancho, Jesús María (2012) Affine maps, Euclidean motions and quadrics [book review]. European Mathematical Society.

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2010) Algebra lineal (2ª ed.). Manual. Sanz y Torres, Madrid.

Andradas Heranz, Carlos and Ruiz Sancho, Jesús María (1995) Algebraic and analytic geometry of fans. Memoirs of the American Mathematical Society, 115 (553). pp. 1-177. ISSN 0065-9266

Andradas Heranz, Carlos and Ruiz Sancho, Jesús María (1995) Algebraic versus analytic basicness. In Real analytic and algebraic geometry. Walter de Gruyter, Berlin, pp. 1-19. ISBN 3-11-013778-x

Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2003) Anillos y cuerpos conmutativos (3a. ed., 1a. reimp.). Manual. UNED, Madrid.

Coste, M. and Ruiz Sancho, Jesús María and Shiota, Masahiro (1995) Approximation in compact Nash manifolds. American Journal of Mathematics , 117 (4). pp. 905-927. ISSN 0002-9327

Ruiz Sancho, Jesús María (1983) Aspectos aritméticos y geométricos del problema decimoséptimo de Hilbert para gérmenes analíticos. [Thesis]

Ruiz Sancho, Jesús María (1986) Basic properties of real analytic and semianalytic germs. Publications de l'Institut de Recherche Mathématique de Rennes, 4 . pp. 29-51.

Abánades, Miguel A. and Joglar-Prieto, Nuria and Ruiz Sancho, Jesús María (1999) Bounded meromorphic functions on compact real analytic sets. Journal of Pure and Applied Algebra , 142 (1). pp. 1-11. ISSN 0022-4049

Ruiz Sancho, Jesús María (1984) Central orderings in fields of real meromorphic function germs. Manuscripta mathematica, 46 (1-3). pp. 193-214. ISSN 0025-2611

Outerelo Dominguez, Enrique and Ruiz Sancho, Jesús María (1982) Cálculo de variaciones : el problema de la existencia de geodésicas. Curso de doctorado impartido durante el año académico 1981-1982. Manual. Universidad Complutense, Madrid.

Outerelo Dominguez, Enrique and Ruiz Sancho, Jesús María (1984) Cálculo de variaciones: el problema de la existencia de funciones armónicas. Manual. Universidad Complutense, Madrid.

Ruiz Sancho, Jesús María (1986) Cônes locaux et complétions. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 302 (2). pp. 67-69. ISSN 0764-4442

Ruiz Sancho, Jesús María (2012) Fascinating mathematical people : interviews and memoirs [book review]. European Mathematical Society.

Fernando Galván, José Francisco and Ruiz Sancho, Jesús María (2004) Finite determinacy in rings of power series.(Spanish: Determinación finita en anillos de series). In Contribuciones matemáticas: Homenaje al profesor Enrique Outerelo Domínguez. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 183-199. ISBN 84-7491-767-0

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2014) Finiteness problems on Nash manifolds and Nash sets. Journal of the European Mathematical Society, 16 (3). pp. 537-570. ISSN 1435-9855 (Submitted)

Ruiz Sancho, Jesús María and Fernández, Fernando and Recio, Tomás (1987) Generalized Thom's lemma in semianalytic geometry. Bulletin of the Polish Academy of Sciences. Mathematics, 35 (5-6). pp. 297-301. ISSN 0239-7269

Ruiz Sancho, Jesús María (2004) Geometría analítica del plano y del espacio. Manual. Anaya, Madrid.

Rodríguez Sanjurjo, José Manuel and Ruiz Sancho, Jesús María (1998) Geometría proyectiva. Manual. Addison-Wesley Iberoamericana España, Madrid.

Coste, M. and Ruiz Sancho, Jesús María and Shiota, Masahiro (2004) Global problems on Nash functions. Revista matemática complutense, 17 (1). pp. 83-115. ISSN 1988-2807

Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2006) Iniciación al estudio de las variedades diferenciables (2ª ed.). Manual. Sanz y Torres, Madrid.

Rodríguez Sanjurjo, José Manuel and Ruiz Sancho, Jesús María (2012) Introducción a la geometría diferencial. I, Curvas. Manual. Sanz y Torres, Madrid.

Rodríguez Sanjurjo, José Manuel and Ruiz Sancho, Jesús María (2009) Lecciones de geometría proyectiva. Manual. Sanz y Torres, Madrid.

Andradas Heranz, Carlos and Ruiz Sancho, Jesús María (1994) Low dimensional sections of basic semialgebraic sets. Illinois Journal of Mathematical, 38 (2). pp. 303-326. ISSN 0019-2082

Outerelo Dominguez, Enrique and Ruiz Sancho, Jesús María (2009) Mapping degree theory. Manual. American Mathematical Society, Providence, R.I.

Ruiz Sancho, Jesús María (2011) Mathematical lives : protagonists of the Twentieth century from Hilbert to Wiles [book review]. European Mathematical Society.

Andradas Heranz, Carlos and Bröcker, L and Ruiz Sancho, Jesús María (1988) Minimal generation of basic open semianalytic sets. Inventiones Mathematicae, 92 (2). pp. 409-430. ISSN 1432-1297

Andradas Heranz, Carlos and Ruiz Sancho, Jesús María (1992) More on basic semialgebraic sets. Lecture noters in mathematics, 1524 . pp. 128-139. ISSN 0075-8434

Ruiz Sancho, Jesús María (1985) On Hilbert 17th problem and real nullstellensatz for global analytic functions. Mathematische Zeitschrift, 190 (3). pp. 447-454. ISSN 0025-5874

Gamboa Mutuberria, José Manuel and Alonso García, María Emilia and Ruiz Sancho, Jesús María (1985) On Orderings In Real Surfaces. Journal of Pure and Applied Algebra , 36 (1). pp. 1-14. ISSN 0022-4049

Ruiz Sancho, Jesús María and Shiota, Masahiro (1994) On global Nash functions. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 27 (1). pp. 103-124. ISSN 0012-9593

Andradas Heranz, Carlos and Ruiz Sancho, Jesús María (1994) On local uniformization of orderings. In Recent advances in real algebraic geometry and quadratic forms. Contemporary mathematics (155). American Mathematical Society, Providence, R.I, pp. 19-46. ISBN 0-8218-5154-3

Ruiz Sancho, Jesús María (1984) On pythagorean real irreducible algebroid curves. Rocky Mountain Journal of Mathematics, 14 (4). pp. 899-901. ISSN 0035-7596

Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (1991) On rings of semialgebraic functions. Mathematische Zeitschrift, 206 (4). pp. 527-532. ISSN 0025-5874

Ruiz Sancho, Jesús María (1982) On sequentially compact T2 compactifications. Topology and its Applications, 13 (2). pp. 177-189. ISSN 0166-8641

Alonso García, María Emilia and Andradas Heranz, Carlos and Gamboa Mutuberria, José Manuel and Risler, Jean-Jacques and Ruiz Sancho, Jesús María (1984) On the Bezout theorem in the real case. Other. Consejo Superior de Investigaciones Científicas, Madrid.

Acquistapace , Francesca and Broglia, Fabrizio and Fernando Galván, José Francisco and Ruiz Sancho, Jesús María (2004) On the Hilbert 17th problem for global analytic functions. Real Algebraic and Analytic Geometry Preprint Server, 83 . pp. 1-31. (Submitted)

Acquistapace, Francesca and Broglia, Fabrizio and Ruiz Sancho, Jesús María (2007) On the Pythagoras numbers of real analytic curves. Mathematische Zeitschrift, 257 (1). pp. 13-21. ISSN 0025-5874

Ruiz Sancho, Jesús María (1988) On the connected components of a global semianalytic set. Journal fur die Reine und Angewandte Mathematik, 392 . pp. 137-144. ISSN 0075-4102

Acquistapace, Francesca and Broglia, Fabrizio and Fernando Galván, José Francisco and Ruiz Sancho, Jesús María (2010) On the finiteness of Pythagoras numbers of real meromorphic functions. Bulletin de la Société Mathématique de France , 138 (2). pp. 231-247. ISSN 0037-9484

Costa Gonzalez, A.F. and Ruiz Sancho, Jesús María (1986) On the homology of metacyclic coverings. Mathematische Annalen, 275 . pp. 163-168. ISSN 0025-5831

Fernando Galván, José Francisco and Ruiz Sancho, Jesús María (2005) On the pythagoras numbers of real analytic set germs. Bulletin de la Société Mathématique de France , 133 (3). pp. 349-362. ISSN 0037-9484

Acquistapace, Francesca and Broglia, Fabrizio and Fernando Galván, José Francisco and Ruiz Sancho, Jesús María (2005) On the pythagoras numbers of real analytic surfaces. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 38 (5). pp. 751-772. ISSN 0012-9593

Ruiz Sancho, Jesús María (1986) On the real spectrum of a ring of global analytic functions. Publications de l'Institut de Recherche Mathématique de Rennes, 4 . pp. 84-95.

Ruiz Sancho, Jesús María (1990) On the topology of global semianalytic sets. In Real Analytic and Algebraic Geometry. Lecture Notes in Mathematics (1420). Springer, Berlin, pp. 237-246. ISBN 978-3-540-52313-0

Alonso García, María Emilia and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (1984) Ordres sur les surfaces réelles. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 298 (1). pp. 17-19. ISSN 0764-4442

Fernando Galván, José Francisco and Ruiz Sancho, Jesús María (2002) Positive semidefinite germs on the cone. Pacific Journal of Mathematics, 205 (1). pp. 109-118. ISSN 0030-8730

Ruiz Sancho, Jesús María (1994) Problemas de algebricidad en topología diferencial. In Contribuciones matemáticas : libro-homenaje al profesor José Javier Etayo Miqueo. Editorial Complutense, Madrid, pp. 127-143. ISBN 84-7491-510-4

Ruiz Sancho, Jesús María (2000) Problemas globales de las funciones de Nash. In Contribuciones matemáticas : libro-homenaje al profesor D. Joaquín Arregui Fernández. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 275-305. ISBN 84-7491-581-3

Ruiz Sancho, Jesús María (1985) Pythagorean real curve germs. Journal of Algebra, 94 (1). pp. 126-144. ISSN 0021-8693

Ruiz Sancho, Jesús María (2011) Riot at the calc exam and other mathematically bent stories [book review]. European Mathematical Society.

Ruiz Sancho, Jesús María (1991) Semialgebraic and semianalytic sets. Cahiers du Séminaire d'Histoire des Mathématiques, 1 . pp. 59-70. ISSN 0767-7421

Coste, M. and Ruiz Sancho, Jesús María and Shiota, Masahiro (1996) Separation, factorization and finite sheaves on Nash manifolds. Compositio Mathematica, 103 (1). pp. 31-62. ISSN 0010-437X

Alonso García, María Emilia and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (1980) Sobre compactificaciones de Wallman-Frink de espacios discretos. Revista Matemática Hispanoamericana, 40 (1-2). pp. 3-11. ISSN 0373-0999

Ruiz Sancho, Jesús María (1980) Sobre álgebras de Nash. Publicacions Matemàtiques , 20 (1). pp. 199-203. ISSN 0214-1493

Campillo, Antonio and Ruiz Sancho, Jesús María (1990) Some remarks on pythagorean real curve germs. Journal of Algebra, 128 (2). pp. 271-275. ISSN 0021-8693

Fernando Galván, José Francisco and Ruiz Sancho, Jesús María and Scheiderer, Claus (2004) Sums of squares in real rings. Transactions of the American Mathematical Society, 356 (7). pp. 2663-2684. ISSN 0002-9947

Fernando Galván, José Francisco and Ruiz Sancho, Jesús María and Scheiderer, Claus (2006) Sums of squares of linear forms. Mathematical Research Letters, 13 (5-6). pp. 947-956. ISSN 1073-2780

Fernando Galván, José Francisco and Ruiz Sancho, Jesús María and Scheiderer, Claus (2006) Sums of squares of linear forms: the quaternions approach. UCM GT preprint . pp. 1-15. (Unpublished)

Ruiz Sancho, Jesús María (1999) Sums of two squares in analytic rings. Mathematische Zeitschrift, 230 (2). pp. 317-328. ISSN 0025-5874

Outerelo Dominguez, Enrique and Ruiz Sancho, Jesús María (1980) Teoría de Morse : Curso de doctorado impartido durante el curso académico 1979-80. Manual. Universidad Complutense, Madrid.

Outerelo Dominguez, Enrique and Ruiz Sancho, Jesús María (1982) Teoría de Morse y cálculo de variaciones. Manual. Universidad Complutense, Madrid.

Andradas Heranz, Carlos and Díaz-Cano Ocaña, Antonio and Ruiz Sancho, Jesús María (2003) The Artin-Lang property for normal real analytic surfaces. Journal für die reine und angewandte Mathematik, 556 . pp. 99-111. ISSN 0075-4102

Ruiz Sancho, Jesús María (1993) The basic theory of power series. Manual. Vieweg, Wiesbaden.

Ruiz Sancho, Jesús María (2009) The basic theory of power series. Manual. ETS, Pisa.

Outerelo Dominguez, Enrique and Ruiz Sancho, Jesús María (1998) Topología diferencial : Variedades con borde. Transversalidad. Aproximación. Manual. Addison-Wesley Iberoamericana España, Madrid.

Andradas Heranz, Carlos and Ruiz Sancho, Jesús María (1994) Ubiquity of Lojasiewicz’s example of a nonbasic semialgebraic set. Michigan Mathematical Journal, 41 (3). pp. 465-472. ISSN 0026-2285

Coste, M. and Ruiz Sancho, Jesús María and Shiota, Masahiro (2001) Uniform bounds on complexity and transfer of global properties of Nash functions. Journal fur die Reine und Angewandte Mathematik, 536 . pp. 209-235. ISSN 0075-4102

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2007) Álgebra lineal y geometría. Fascículo I, Sistemas de ecuaciones lineales y matrices. Manual. Sanz y Torres, Madrid.

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2007) Álgebra lineal y geometría. Fascículo II, Espacios vectoriales y aplicaciones lineales. Manual. Sanz y Torres, Madrid.

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2008) Álgebra lineal y geometría. Fascículo III, Endomorfismos de espacios vectoriales de tipo finito. Manual. Sanz y Torres, Madrid.

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (2009) Álgebra lineal y geometría. Fascículo IV, Formas bilineales y formas cuadráticas. Manual. Sanz y Torres, Madrid.

This list was generated on Wed Jul 30 03:21:42 2014 CEST.